MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL

ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Catalog Number 0131
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient experienced persistent weakness of left rotator cuff, pain of left shoulder, and ¿hard bump¿ felt in left shoulder after approximately 3 months.Patient required re-admission to hospital, medical clearance and procedure to remove implant.

Brand Name
INSPACE US MEDIUM
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key25742100
Report Number3016573902-2026-00006
Device Sequence Number10553830
Product Code QPQ
UDI-Device Identifier17290013396058
UDI-Public17290013396058
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0131
Device Lot Number210324-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown